# SDR IPXA12671450

- Difficulty date: January 28, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T1995119
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPARTMENT FLOOR PANEL ASSY UPPER SKIN AND CORE DAMAGE ABOUT 1"X0.7"X0.02" AT STA 728.5,RBL 16.2 CUT OUT THE UPPER SKIN AND CORE WITH 1" DIAMETER.  REPAIR IAW REV:52 B767-300F, SRM 53-00-50.  REPAIR GENERAL FIGURE 201, PARA.4.C
